# SDR 07FDEA02368

- Difficulty date: July 3, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N409FE
- Make and model: Airbus A310-203
- Aircraft serial: 273
- Aircraft time: 36,937 hours, 23,478 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 82010B040901
- Part serial: 246
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  ECAM MAN PRESS VALVE INDICATED OPEN.  EMERGENCY VALVE INDICATION IN COCKPIT NEAR HANDLE INDICATED CLOSED AND VALVE LOOKED CLOSED ON PREFLIGHT.  PERFORMED CABIN PRESSURE CONTROL AND MONITORING TEST PER AMM 21-31-00-5.  ALL TESTS CHECKED OK PER AMM.  WHEN A/C CAME BACK TO GATE SYS NR 2 CONTROLLER WAS IN COMMAND.  REPLACED NR 2 CABIN PRESSURE CONTROLLER AS PER AMM A310-200 21-31-11-4.  OPS CK PER 21-31-00-5.
